# SDR USAA2011032491209

- Difficulty date: March 14, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 57,350 hours, 38,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - L-1 DOOR INSPECTION - CRACK AT L-1 DOOR UPPER HINGE CUTOUT AT BS 303.9, WL 259.  REPAIRED L-1 DOOR UPPER HINGE CUTOUT AT BS 303.9, WL 259 IAW EA 117452.
